Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Stable ergodicity


Authors: Charles Pugh, Michael Shub and an appendix by Alexander Starkov
Journal: Bull. Amer. Math. Soc. 41 (2004), 1-41
MSC (2000): Primary 37C40
Published electronically: November 4, 2003
MathSciNet review: 2015448
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 37C40

Retrieve articles in all journals with MSC (2000): 37C40


Additional Information

Charles Pugh
Affiliation: (C. Pugh) Mathematics Department, University of California, Berkeley, California 94720
Email: pugh@math.berkeley.edu

Michael Shub
Affiliation: (M. Shub) Department of Mathematics, University of Toronto, 100 St. George St., Toronto, Ontario, M5S 3G3, Canada; (summers) IBM T. J. Watson Research Center, Yorktown Heights, New York 10598-0218
Email: shub@math.toronto.edu, mshub@us.ibm.com

an appendix by Alexander Starkov
Affiliation: (A. Starkov) All-Russian Institute of Electrotechnics, Istra, Moscow Region, Russia, 143500
Email: RDIEalex@istra.ru

DOI: http://dx.doi.org/10.1090/S0273-0979-03-00998-4
PII: S 0273-0979(03)00998-4
Received by editor(s): July 2, 2003
Published electronically: November 4, 2003
Additional Notes: This paper is the written version of an hour invited address given by Charles Pugh at the annual AMS meeting in January 2003 at Baltimore. Pugh was supported in part by IBM, and Shub was supported in part by NSF Grant #DMS-9988809.
Article copyright: © Copyright 2003 American Mathematical Society